# SDR 2002UALA00237

- Difficulty date: February 7, 2002
- Submitted: February 12, 2002
- Operation: Air carrier
- Aircraft: N926UA
- Make and model: Boeing 737522
- Aircraft serial: 26648
- Aircraft time: 28,922 hours, 21,651 cycles
- Engine: Ge CFM56*
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT HAND BODY STATION 188 FRAME CRACKED AT FLOOR LINE.  MAJOR REPAIR ACCOMPLISHED.  CRACK REPAIRED WITH ANGLE AND DOUBLER.
